RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kopyttsev, Viktor Alekseevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 1

Number of views:
This page:754
Abstract pages:3246
Full texts:889
References:290
Senior Researcher
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person27816
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/365979

Publications in Math-Net.Ru
2016
1. V. A. Kopytcev, “A multivariate Poisson theorem for the number of solutions of random inclusions close to given vectors”, Mat. Vopr. Kriptogr., 7:4 (2016),  67–80  mathnet  mathscinet  elib
2015
2. V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Diskr. Mat., 27:2 (2015),  45–55  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 26:4 (2016), 203–211  isi  elib  scopus
3. V. A. Kopytcev, V. G. Mikhailov, “Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 6:1 (2015),  57–79  mathnet  mathscinet  elib
2014
4. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Diskr. Mat., 26:1 (2014),  75–84  mathnet  mathscinet  elib; Discrete Math. Appl., 25:3 (2015), 149–156  isi  elib  scopus
5. V. A. Kopytcev, V. G. Mikhailov, “On an asymptotical property of spheres in the discrete spaces of large dimension”, Mat. Vopr. Kriptogr., 5:1 (2014),  73–83  mathnet
2012
6. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Diskr. Mat., 24:3 (2012),  108–121  mathnet  mathscinet  elib; Discrete Math. Appl., 22:4 (2012), 477–491  elib  scopus
7. V. A. Kopytcev, V. G. Mikhailov, “Conditions of convergence to the Poisson distribution for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 3:3 (2012),  35–55  mathnet
2011
8. V. A. Kopytcev, V. G. Mikhailov, “On the distribution of the numbers of solutions of random inclusions”, Mat. Vopr. Kriptogr., 2:2 (2011),  55–80  mathnet
2010
9. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Diskr. Mat., 22:2 (2010),  3–21  mathnet  mathscinet  elib; Discrete Math. Appl., 20:2 (2010), 191–211  scopus
10. V. A. Kopyttsev, V. G. Mikhailov, “Poisson type theorems for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 1:4 (2010),  63–84  mathnet
2007
11. V. A. Kopyttsev, “A multivariate Poisson theorem for the number of solutions close to given vectors of a system of random linear equations”, Diskr. Mat., 19:4 (2007),  3–22  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:6 (2007), 567–586  scopus
2006
12. V. A. Kopyttsev, “On the number of solutions of a system of random linear equations in a set of vectors of a special form”, Diskr. Mat., 18:1 (2006),  40–62  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:1 (2006), 39–60  scopus
2002
13. V. A. Kopyttsev, “On the number of solutions of systems of linear Boolean equations in a set of vectors with a given number of ones”, Diskr. Mat., 14:4 (2002),  87–109  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:6 (2002), 615–638
2000
14. V. A. Kopyttsev, “Limit theorems for the number of solutions of a system of random equations”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  52–72  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:1 (2001), 51–68  isi
1995
15. V. A. Kopyttsev, “On the distribution of the number of solutions of random systems of equations which are known to be consistent”, Teor. Veroyatnost. i Primenen., 40:2 (1995),  430–437  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:2 (1995), 376–383  isi

Presentations in Math-Net.Ru
1. Теоремы пуассоновского типа для числа решений случайного линейного включения, удовлетворяющих дополнительным условиям
V. A. Kopyttsev, V. G. Mikhailov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
December 22, 2009 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019